# SDR AALA20150125003

- Difficulty date: January 25, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 91,935 hours, 14,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMER DOOR EXTERIOR LIGHT L392 INOPERATIVE.  R & R EXTERIOR LIGHT LAMP AT L392 IAW AMM 33-51-06.  SYS CHECKED NORMAL.
